# SDR SWAA2022021716035

- Difficulty date: June 11, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB -AFT CORNER SCUFF PLATE HAS A CRACK. / REPAIRED ACB - AFT CORNER SCUFF PLATE IAW EA 1-A53-2076 REV 11
